# SDR ASAA2020090113087

- Difficulty date: August 11, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 61,201 hours, 24,557 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Part serial: NSN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LOWER SKIN IS CRACKED AT STA 129 (MARKED).  GROUNDED - YES.  CUT OUT CRACK DAMAGE AND INSTALLED REPAIR FILLER AND DOUBLER, IAW B737-900 SRM 55-10-01-2R-11 REPAIR 11.  ELEVATOR POWER - OFF FLIGHT TEST IS NOT REQUIRED - REPAIR WIDTH LESS THEN 66" IAW B737-900 SRM 55-10-01-2R-11 REPAIR 11 PARA 20.
